# SDR USAA2011102500016

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 4,673 hours, 2,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240007
- Part serial: FR0614
- Condition: Low
- Location: Pax Door
- Part time: 4,673 hours, 2,322 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL PANEL STATES "CHECK DOOR PRESSURE R2".  MAINTENANCE SERVICED R2 DOOR ASSIST ACTUATOR IAW MM 52-10-00-614-001.
